# SDR ASOA2014052310580

- Difficulty date: May 1, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 27,985 hours, 25,771 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Corroded
- Location: Emergency Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT DOOR INNER SKIN CORRODED INSIDE BOTTOM OF DOOR.   REMOVED 2 CORRODED ANGLES IAW SRM 51-42-06.  INSTALLED 2 NEW ANGLES, PN 601R31123-108 AND 107 IAW DWG 601R31123, REV H AND SRM 51-42-06.
